Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetic, hypertensive, high cholesterol. Prescribed medication changed from Ecosprin to Clopidogrel. Difference in the two medicines?

i am a 54yr old diabetic,hypertensive and increased cholestrol patient previously I used to take ecosprin as adviced by doctor but last month doctor adviced to take clopidogrel insead of ecosprin.what is the differance between tabEcosprine and clopidogrel ,should I take ecosprin alone with clopidogrel (I am not a cardiac patient)
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You're a Diabetic, hypertensive and hyperlipidemic.
You're at a higher risk of development of cardiac related diseases.
Aspirin and clopidogrel are drugs with antiplatelet actions.
It prevents clot formation.
Aspirin is an NSAID(Non steroidal anti inflammatory drug)
Clopidogrel has antiplatelet action.
In many aspect Clopidogrel scores over aspirin.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor